# SDR DL72K980937

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM STA 1030 BL 0.  REMOVED CORROSION, FOUND OUT OF LIMITS PER SRM 53-10-1.  REPAIRED PER SRM 53-20-11.
